# SDR CALA2025021302318

- Difficulty date: February 11, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 69,971 hours, 31,380 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L2 DIFFICULT TO DIS ARM. CLEANED DEBRIS FROM AROUND GIRT BAR AND GIRT BAR FITTINGS. ACCOMPLISHED DOOR 2L ARM/DISARM OPERATION WITH NO DEFECTS NOTED. REF AMM 25-62-44.  OK F/SVC. ADD EMP:U010764,U342413
